Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.42 (2010) s.

Details

Editorial policy The journal Rendiconti dell’Istituto di Matematica dell’università di Trieste publishes original articles in all areas of mathematics. Special regard is given to research papers, but attractive expository papers may also be considered for publication. The journal usually appears in one issue per year. Additional issues may however be published. In particular, the Managing Editors may consider the publication of supplementary volumes related to some special events, like conferences, workshops, and advanced schools. All submitted papers will be refereed. Manuscripts are accepted for review with the understanding that the work has not been published before and is not under consideration for publication elsewhere. Our journal can be obtained by exchange agreements with other similar journals.

Instructions for Authors Authors are invited to submit their papers by e-mail directly to one of the Managing Editors in PDF format. All the correspondence regarding the submission and the editorial process of the paper are done by e-mail. Papers have to be written in one of the following languages: English, French, German, or Italian. Abstracts should not exceed ten printed lines, except for papers written in French, German, or Italian, for which an extended English summary is required. After acceptance, manuscripts have to be prepared in LaTeX using the style rendiconti.cls which can be downloaded from the web page. Any figure should be recorded in a single PDF, PS (PostScript), or EPS (Encapsulated PostScript) file.

Browse

Recent Submissions

Now showing 1 - 5 of 12
  • Publication
    Fundamental Solutions for Hyperbolic Operators with Variable Coefficients
    (EUT Edizioni Università di Trieste, 2010)
    Yagdjian, Karen
    In this article we describe a new method to construct fundamental solutions for operators with variable coefficients. That method was introduced in {\it J. Differential Equations} {\bf 206} (2004), 227-252, to study the Tricomi-type equation. More precisely, the new integral operator is suggested which transforms the family of the fundamental solutions of the Cauchy problem for the equation with the constant coefficients to the fundamental solutions for the operators with variable coefficients.
      1222  813
  • Publication
    Energy Inequalities and Dispersive Estimates for Wave Equations with Time-Dependent Coefficients
    (EUT Edizioni Università di Trieste, 2010)
    Wirth, Jens
    We consider wave models with lower order terms and survey some recent results on energy and dispersive estimates for their solution based on symbolic type estimates for coefficients and partly stabilisation conditions. The exposition is complemented by a collection of open problems.
      994  607
  • Publication
    An Elementary Hilbert Space Approach to Evolutionary Partial Differential Equations
    (EUT Edizioni Università di Trieste, 2010)
    Picard, Rainer
    The purpose of this paper is to provide a survey of an approach to evolutionary problems originally developed in {\it Int. J. Pure Appl. Math.} {\bf 50}, No. 2, (2009) 283-288, and {\it Math. Methods Appl. Sci.} {\bf 32}, No. 14, (2009) 1768-1803, for a special case. The ideas are extended to a much larger problem class and the utility of the approach is exemplified by a Robin type initial boundary value problem for acoustic waves. The paper concludes with an outlook to open directions of further research.
      905  724
  • Publication
    On Wave Equations with Dissipation II
    (EUT Edizioni Università di Trieste, 2010)
    Nakazawa, Hideo
    Our recent results on wave equations with dissipation are surveyed and resolvent estimates for stationary dissipative wave equations in an exterior domain are also proved.
      1158  855
  • Publication
    Resolvent Estimates for Magnetic Schr\"odinger Operators and Their Applications to Related Evolution Equations
    (EUT Edizioni Università di Trieste, 2010)
    Mochizuki, Kiyoshi
    In this article we survey some basic results for the magnetic Schr\"odinger operator with external potential which has a strong singularity. The following topics are treated under suitable decay conditions on the magnetic field and external potential: Selfadjointness of the operator, Growth estimates of generalized eigenfunctions, Principle of limiting absorption, Uniform resolvent estimates, and Smoothing properties for corresponding evolution equations.
      1200  681